Operation Mission Impossible
Editor's Note: Aspartame Consumer Safety Network, Worldwide Pilot Hotline, and Operation Mission Impossible are three worldwide organizations warning the world about Aspartame poisoning.
Of the 697,000 who served in the Gulf War 43,000 have Desert Storm Syndrome. Reported ailments included:
In September, 1995 SIXTY MINUTES did an expose on the syndrome and identified another symptom of the "burning tongue"! The Chronic Fatigue and Immunologic Disease Syndrome Network says 6000 perished!
A soldier now retired in Huntsville, Alabama called with his story. He said he suffered terribly with loss of memory, headaches and chronic fatigue. I asked if he used NutraSweet and he said: "The soda pop companies sent free diet drinks to the Gulf because of a scarcity of water, so we drank diet drinks all day long."
He said the diet drinks sat on pallets for up to 8 weeks in 120 degree Arabian sun. I said: "Think of which ones drank the diet soda and which ones drank water, and tell me which ones have the syndrome." He replied with little hesitation: "As I recall, now that you mention it, the ones who are sick are the ones I remember drinking the diet soda."
Aspartame, sold as NutraSweet/Equal/Spoonful, etc. is a chemical poison. It is a molecule composed of three components: aspartic acid, phenylalanine and a methyl ester that converts to methanol, wood alcohol, a severe metabolic poison. In your body the wood alcohol converts to formaldehyde and then formic acid (ant sting poison). The phenylalanine breaks down into DKP, a brain tumor agent. There are 92 documented symptoms but here are some of the most common
A lady on Internet complained about a "burning sensation in her mouth". She called the Pepsi Co and they said it was due to the sweetness breaking down. They sent her a free case. It is methanol that gives the drink sweetness and when it breaks down to formaldehyde it burns your tongue and is bitter. (Lady is Brandi Jasmine)
At 86 degrees aspartame liberates methanol in the can. The soldiers drank a toxic cocktail!
The common symptoms of aspartame toxicity are headaches, memory loss, confusion and disequilibrium. These are principle symptoms of Desert Storm Syndrome. To our great good fortune a world famous physician and researcher has been investigating this syndrome for more than a decade and published two books and many clinical reports on the subject. He is H. J. Roberts, M.D., F.A.C.P., F.C.C.P., once distinguished as the most outstanding doctor in the United States. Roberts reports that when aspartame was approved his patients, particularly diabetics, increasingly presented with memory loss and confusion. He explains that the amino acids in aspartame, aspartic acid and phenylalanine are neurotoxic as isolates, unaccompanied by other amino acids normally present in our foods. As isolates they penetrate the blood brain barrier, attack and destroy the neurons (brain cells) and produce multifold neuropsychiatric complications including depression, brain tumors, Alzheimers, seizures and a long list of other disabilities. Dr. Roberts has named this collection of pathogenic responses ASPARTAME DISEASE. Considering the thousands of reports of these identical symptoms from veterans of the Gulf War the question is: Is DESERT STORM SYNDROME simply another name for ASPARTAME DISEASE?
To exacerbate this chemotoxic assault on the wellbeing of the Desert Storm troops they received multiple vaccine injections which consistently invoke immunological reactions in a percentage of the injectees. Such a deadly bouquet when combined with a daily liter(s) of NutraPoisoned diet drinks!
We welcome more volunteers to distribute this worldwide alert and pass the torch of knowledge. We look forward to the day we will be able to hold up this torch to the world and say MISSION ACCOMPLISHED!
Those wanting more information on Aspartame can email me for instructions to the auto-responder where you can access our warning flyer and other information to print out, plus other posts on other subjects.